# SDR 2003UALA00356

- Difficulty date: March 29, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 43,828 hours, 7,168 cycles
- Engine: Pwa PW4060
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMPENNAGE SKIN IS CHAFED AT HORIZ STAB LOWER T/E  MAJOR REPAIR ACCOMPLISHED. REPAIRED SKIN W/DOUBLER AND FILLERS.
